MAUDE Adverse Event Report: VYAIRE MEDICAL KIT,SIPAP,IF,PLUS,AUX,MDISS,ENGLISH; SIPAP VENTILATOR

VYAIRE MEDICAL KIT,SIPAP,IF,PLUS,AUX,MDISS,ENGLISH; SIPAP VENTILATOR
Catalog Number 27416-001
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that pre-use check was being ran, they were able to do the o2 calibration and it passed.After that the unit was "alarming" but not sure why or if there was an error code etc.Found that we have no history of a pm.No patient involvement.

Brand Name
KIT,SIPAP,IF,PLUS,AUX,MDISS,ENGLISH
Common Device Name
SIPAP VENTILATOR
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18949223
Report Number2021710-2024-18913
Device Sequence Number7348737
Product Code CBK
UDI-Device Identifier10846446063486
UDI-Public(01)10846446063486
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number27416-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown